advertisement
Question
Posted by: Shelly | 2010/04/26

Breast Cancer and Tamoxifen

My Mom of 70 has just had a breast removed but the glands are clear, The Ongologist has put her onto Tamoxifen for 5 years and she has been on the drug for a week now, the first few days she vomited alot but now she is just nauseas all the time. The chemist told her to drink pain lemon juice when she feels the nausea starting but this does not seem to help. Won''t the acid affect her joints. What would you recommend, the Dr did say this will take 2 weeks before her system gets use to the drug, Is this so and will this vomiting and nausea pass.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Shelly
Nausea is a side effect that will get better with time. You can try the following - taking it in the evening instead of in the morning, taking Valoid about 15 min before she takes the Tamoxifen or eating a ginger biscuit just before taking the Tamoxifen. If the lemon juice does not help rather stop it.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/28

Dear Shelly
Nausea is a side effect that will get better with time. You can try the following - taking it in the evening instead of in the morning, taking Valoid about 15 min before she takes the Tamoxifen or eating a ginger biscuit just before taking the Tamoxifen. If the lemon juice does not help rather stop it.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement